RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2018, Volume 10, Issue 1, Pages 25–49 (Mi ufa416)  

Operator methods for calculating Lyapunov values in problems on local bifurcations of dynamical systems

N. I. Gusarovaa, S. A. Murtazinab, M. F. Fazlytdinovc, M. G. Yumagulovc

a Rybinsk State Aviation Technical University named after P.A. Soloviev, Pushkin str., 53, 152934, Rybinsk, Jaroslav region, Russia
b Sibai institut (branch) of Bashkir State University, Belova str., 21, 453833, Sibai, Russia
c Bashkir State University, Zaki Validi str., 32, 450076, Ufa, Russia

Abstract: In the work we consider basic scenarios of local bifurcations in dynamical systems. We study the systems described by autonomous differential equations, discrete equations, as well as by non-autonomous periodic equations. We provide new formulae for calculating Lyapunov values. The formulae are obtained on the basis of a general operator approach for studying local bifurcations and they do not assume passing to normal forms and using the theorems on a central manifold. This method allows us to obtain new bifurcation formulae for studying main scenarios of local bifurcations. In the work we show how these bifurcation formulae lead one to new formulae for calculating Lyapunov values in problems on equilibria bifurcation, in Andronov–Hopf problems, in problems of doubling period, in problems on forced oscillations, etc.
In the paper, the main attention is paid to obtain the first and the second Lyapunov value. The proposed approach allows us obtain Lyapunov values of higher order. As an application of the obtained formulae, in the paper we analyze basic scenarios of local bifurcations. We consider the problems on the direction of bifurcations, on stability of emerging solutions, on leading asymptotics for the solutions, etc. As an example, we calculate the Lyapunov values for Andronov–Hopf bifurcation in Langford system and for the problems on doubling period in Henon model.

Keywords: dynamical systems, bifurcation, Lyapunov values, equilibrium, stability.

Full text: PDF file (544 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2018, 10:1, 25–48 (PDF, 484 kB); https://doi.org/10.13108/2018-10-1-25

Bibliographic databases:

Document Type: Article
UDC: 517.938
MSC: 37G10, 37G15
Received: 06.03.2017

Citation: N. I. Gusarova, S. A. Murtazina, M. F. Fazlytdinov, M. G. Yumagulov, “Operator methods for calculating Lyapunov values in problems on local bifurcations of dynamical systems”, Ufimsk. Mat. Zh., 10:1 (2018), 25–49; Ufa Math. J., 10:1 (2018), 25–48

Citation in format AMSBIB
\Bibitem{GusMurFaz18}
\by N.~I.~Gusarova, S.~A.~Murtazina, M.~F.~Fazlytdinov, M.~G.~Yumagulov
\paper Operator methods for calculating Lyapunov values in problems on local bifurcations of dynamical systems
\jour Ufimsk. Mat. Zh.
\yr 2018
\vol 10
\issue 1
\pages 25--49
\mathnet{http://mi.mathnet.ru/ufa416}
\elib{http://elibrary.ru/item.asp?id=32705551}
\transl
\jour Ufa Math. J.
\yr 2018
\vol 10
\issue 1
\pages 25--48
\crossref{https://doi.org/10.13108/2018-10-1-25}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000432413800003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044289505}


Linking options:
  • http://mi.mathnet.ru/eng/ufa416
  • http://mi.mathnet.ru/eng/ufa/v10/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Уфимский математический журнал
    Number of views:
    This page:91
    Full text:42
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019